# SDR ASAA2022122241213

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,735 hours, 16,678 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 2 FAIL. GROUNDED - YES. PERFORMED OPERATIONAL TEST REF B737-800 AMM 23-11-00-710-801, TEST OK. MESSAGE CLEARED.
